# SDR FDEA201104051318

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Door
- Component part number: 143N66031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN  AFT UPPER CORNER HAS A DENT. EVALUATED DENT A=.5 Y=.030 A/Y RATIO 16.6. FOUND OUT OF LIMIT IAW SRM 52-30-01 FIG 101   DETAIL VI. CUT OUT DAMAGE IAW SRM 52-30-01 FIG 201 REPAIR 4.   FABRICATED REPAIR DOUBLER .071 2024 T3 IAW SRM 52-30-01. LOCATED AND DRILLED IAW SRM 52-30-01 FIG 201   REPAIR 4. INSTALLED DOUBLER IAW SRM 52-30-01 FIG 201 REPAIR 4.   CATEGORY "B" REPAIR
